# SDR ASOA201807237135

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 37,977 hours, 29,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, A DENT WAS FOUND AT FRAME 5 AND STRINGER 5R AS A RESULT OF INSPECTION.  COMPLETED FILLER AND DOUBLER REPAIR FOR DAMAGED AREA AT FRAME 5 AND STRINGER 5R IN ACCORDANCE WITH ETD 2018-145-072142 REV 1.
